×

zbMATH — the first resource for mathematics

Constructing groups associated to infinite-dimensional Lie algebras. (English) Zbl 0614.22006
Infinite dimensional groups with applications, Publ., Math. Sci. Res. Inst. 4, 167-216 (1985).
[For the entire collection see Zbl 0577.00010.]
The article is devoted to the construction of groups associated to complex infinite-dimensional Lie algebras. The main results concern the groups associated to Kac-Moody algebras.
Reviewer: I.V.Chekalov

MSC:
22E65 Infinite-dimensional Lie groups and their Lie algebras: general properties
17B67 Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
17B65 Infinite-dimensional Lie (super)algebras
22E60 Lie algebras of Lie groups